Geometrically nonlinear analysis of space frames by an incremental iterative technique

Meek J.L. and Hoon Swee Tan (1984) Geometrically nonlinear analysis of space frames by an incremental iterative technique. Computer Methods in Applied Mechanics and Engineering, 47 3: 261-282. doi:10.1016/0045-7825(84)90079-3


Author Meek J.L.
Hoon Swee Tan
Title Geometrically nonlinear analysis of space frames by an incremental iterative technique
Journal name Computer Methods in Applied Mechanics and Engineering   Check publisher's open access policy
ISSN 0045-7825
Publication date 1984-01-01
Sub-type Article (original research)
DOI 10.1016/0045-7825(84)90079-3
Volume 47
Issue 3
Start page 261
End page 282
Total pages 22
Subject 1706 Computer Science Applications
2206 Computational Mechanics
Abstract The paper explores the analysis of the geometrically nonlinear behaviour of space structures, using the modified arc length method of Riks and Crisfield. Several problems not previously documented in the literature are encountered in the solution procedure, and means evolved for circumventing the same. The resulting algorithm is robust and able to handle problems that exhibit several negative eigenvalues simultaneously. Several examples are given of the trace of load-deflection paths of space frames.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 138 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Jul 2016, 12:09:04 EST by System User